# SDR SWAA2021072837725

- Difficulty date: December 17, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,992 hours, 31,157 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED LH UPPER SLIDER PER AMM. 53-31-31
